# SDR CALA2022091902399

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767
- Aircraft serial: 29236
- Aircraft time: 83,084 hours, 18,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: BR964411
- Condition: None
- Location: Aisle Seats
- Stage of operation: UK
- How discovered: O
- Nature of condition: L, O
- Precautionary procedure: K

## Discrepancy

DURING 2SVC LHRMM FOUND EMERGENCY PATHWAY LIGHTS DAMAGED AT 37F, 34F, 38D, 34D. REMOVED AND REPLACED EMERGENCY SEAT MOUNTED AISLE LIGHTS AT 37F, 34F, 38D, 34D IAW AMM 33-51-10-962-104.
